# SDR AUS20040446

- Difficulty date: May 26, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Cessna 182F
- Engine: Cont O470R
- Propeller: Mcauly 2A34C*
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 122210523
- Condition: Corroded
- Location: Rt Wing
- Part time: 5,725 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT WING MAIN SPAR ANGLE CONTAINED EXFOLIATION CORROSION IN AREA OF WING ATTACHMENT ANGLE.
